Finite derivation type for large ideals.

Malheiro, A. "Finite derivation type for large ideals." Semigroup Forum. 78 (2009): 450-485.


n this paper we give a partial answer to the following question: does a large subsemigroup of a semigroup S with the finite combinatorial property finite derivation type (FDT) also have the same property? A positive answer is given for large ideals. As a consequence of this statement we prove that, given a finitely presented Rees matrix semigroup M[S;I,J;P], the semigroup S has FDT if and only if so does M[S;I,J;P].



Related External Link